Linear operators that strongly preserve graphical properties of matrices. Beasley, L. B. & Pullman, N. J. Discrete Mathematics, 104(2):143-157, 1992.
Linear operators that strongly preserve graphical properties of matrices. [link]Link  Linear operators that strongly preserve graphical properties of matrices. [link]Paper  bibtex   
@article{journals/dm/BeasleyP92,
  added-at = {2007-07-04T00:00:00.000+0200},
  author = {Beasley, LeRoy B. and Pullman, Norman J.},
  biburl = {https://www.bibsonomy.org/bibtex/2c6ffbc017ea1cde9d272cadc85872781/dblp},
  date = {2007-07-04},
  description = {dblp},
  ee = {http://dx.doi.org/10.1016/0012-365X(92)90329-E},
  interhash = {fc7e4255698dbc6159c6ec7e42cf9eed},
  intrahash = {c6ffbc017ea1cde9d272cadc85872781},
  journal = {Discrete Mathematics},
  keywords = {dblp},
  number = 2,
  pages = {143-157},
  timestamp = {2007-07-16T13:33:59.000+0200},
  title = {Linear operators that strongly preserve graphical properties of matrices.},
  url = {http://dblp.uni-trier.de/db/journals/dm/dm104.html#BeasleyP92},
  volume = 104,
  year = 1992
}
Downloads: 0